# SDR CA121206004

- Difficulty date: December 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31599
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, CREW FOUND LACK OF MLG NR 3 WHEEL LOST AFTER TAKE OFF.  LANDING WAS WITHOUT ANY ABNORMAL VIBRATION/FEELINGS.  AFTER LANDING, VISUAL INSPECTION WAS PERFORMED OF SURROUNDING STRUCTURE, NO DAMAGE TO BRAKES AND SURROUNDS, NOT ANY DAMAGE OR LEAKS TO THE STRUT, NO DAMAGE.  EVERYTHING LOOKS LIKE THE WHEEL WAS REMOVED IN NORMAL MODE, BUT ON THE AXLE YOU CAN STILL SEE THE NUT AND WHEEL SPEED TRANSDUCER WITH SMALL MECHANICAL DAMAGES.  WST CAP IS MISSED.  INNER SIDE OF BEARINGS ARE PRESENT ON THE AXLE, NO ANY SIGN OF OVERHEAT, WE TRIED TO PERFORM SEVERAL TIMES BCU NVM DOWNLOAD, BUT FAILED AS WE RECEIVED MSG FILE TRANSFER ERROR.  AT THIS MOMENT ACFT IS UNDER ARREST FOR FURTHER INVESTIGATION, NO ACCESS.   AFTER CONTACTING AIRPORT-DEPARTURE, THEY FOUND WHEEL NOT FAR FROM RUNWAY.  REQUESTED THE PICTURE OF THE WHEEL. CREW REPORTED THAT TAKEOFF WAS DONE IN NORMAL MODE WITHOUT ANY ABNORMAL FEELINGS, BUT 2 MINS AFTER TAKEOFF BRAKE FAULT CYAN WAS ON VIEW, 1 MINUTE LATER, RT INBD BRAKE FAIL AND THEN BOTH DISAPPEARED.  ON 18 MIN OF FLT, BRAKE FAULT WAS ON VIEW AGAIN AND GONE ON 31 MIN OF FLT.  ON THE BOTH FLIGHTS THE DAY BEFORE 05 DEC, CREW ALSO REPORTED: APPROXIMATELY 4 MIN AFTER TAKEOFF, BRAKE FAULT, CYAN,  MESSAGE APPEARS, AFTER 2 MIN MORE, RT INBD BRAKE FAIL, ON CAS.  AFTER 2 MIN MORE ALL MESSAGES WERE GONE.  MALFUNCTIONS ON SYNOPTIC PAGES ON THAT TIMES.  ALL HYD SYSTEM PRESSURES WERE IN THE NORMAL LIMITS AT THAT TIME.
